Injective envelopes of simple modules over polynomial rings
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 87-92
Published online March 1, 2005
Zhongming Tang
Suzhou University
Abstract : Let $A$ be a polynomial ring over a field and $M$ a simple $A$-module. We generalize one result of Song about the description of the injective envelope $E_A(M)$ in terms of modules of generalized fractions.
Keywords : injective modules, generalized fractions, Galois groups
MSC numbers : 12F10, 13C11, 18G05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd